Kodai Mathematical Journal

Lagrangian submanifolds with codimension 1 totally geodesic foliation in complex projective spaces

Makoto Kimura

Full-text: Open access

Abstract

Article information

Source
Kodai Math. J. Volume 31, Number 1 (2008), 38-45.

Dates
First available in Project Euclid: 25 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1206454549

Digital Object Identifier
doi:10.2996/kmj/1206454549

Mathematical Reviews number (MathSciNet)
MR2414231

Zentralblatt MATH identifier
1142.53061

Citation

Kimura, Makoto. Lagrangian submanifolds with codimension 1 totally geodesic foliation in complex projective spaces. Kodai Math. J. 31 (2008), no. 1, 38--45. doi:10.2996/kmj/1206454549. https://projecteuclid.org/euclid.kmj/1206454549.


Export citation